Reoccurring skin rash that no medication can cure

Patient

Q: Hello Doctor... i m suffering from skin allergy from 3-4 years, consulted so many doctors but nothing happened, i feel itchy skin n then skin turn on red n there r rashes for some time, it will happen all over the body, i was taken atarax 5 mg before 2 years aftr that another doctor suggest me for vozet 5 mg, now i m married n settle down in dubai, so i have taken xyzal 5 mg from this i have relief for 2 days after that again it happens....if hav taken xyzal continous is there any problem in pregnancy....bcoz i want to be pregnant now....if yes plz advice me what can i do....

thank u

Doctor

A:   You need to visit an Allergy Specialist to get yourself comprehensively evaluated for your allergies. This would include, an 'Allergy Skin Prick Test' - Mixed (Food and Environmental) Panel, to identify the possible cause of your sensitivity. Allergen specific therapies can then be beneficial for long term relief of symptoms.

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews